Comments on generalized R-KKM type theorems
Commun. Korean Math. Soc. 2010 Vol. 25, No. 2, 303-311
https://doi.org/10.4134/CKMS.2010.25.2.303
Published online June 1, 2010
Sehie Park
The National Academy of Sciences, Seoul National University
Abstract : Recently, some authors [3, 4, 11, 12, 15] adopted the concept of the so-called $generalized$ $R$-$KKM$ $maps$ which are used to rewrite known results in the KKM theory. In the present paper, we show that those maps are simply KKM maps on $G$-convex spaces. Consequently, results on generalized R-KKM maps follow the corresponding previous ones on $G$-convex spaces.
Keywords : generalized R-KKM mapping, finitely closed-valued (open-valued), generalized R-KKM type theorem
MSC numbers : 49J27, 49J35, 91B50
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd